# SDR CALA2022090202245

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737
- Aircraft serial: 30611
- Aircraft time: 67,690 hours, 24,717 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 141A8800
- Condition: None
- Location: #1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED - NO REMARKS ENTERED NEED EDDY CURRENT ON #1 WINDOW UPPER LH CORNER FOR CRACK VERIFICATION. PERFORMED HFEC INSPECTIONS OF WINDOWS 1 AND 2 IAW EA 5310-04554 REV. B STEPS 9.1 TO 10.4. NO ADDITIONAL CRACKS NOTED.  ALSO IAW NTM 6-51-00-00 PROC''S 23 AND 14. INSPECTION NOTED ABOVE. EA 5310-04554-003 ISSUED FOR REPAIR ACCOMPLISHED INSPECTION AND REPAIR OF L/H #1 WINDOW POST PER EA 5310-04554 OP1 AND OP3. INSPECTION ACCOMPLISHED ALL STEPS IAW EA 5310-04554 OP1 AND OP3.
